# SDR AU980162

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 310823801
- Condition: Faulty
- Location: Lt Engine Torq
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE TORQUE SENSOR INTERNAL FAULT.
